# SDR DL777080588

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 38,744 hours, 5,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY 401 STRONG ELECTRICAL SMELL ON START.  GALLEY 401 ELEC CONTROL PNL REMOVED AND DETAILED INSPECTED BACKSIDE ELEC CONNECTION AS PER AMM 25-30-00.  NO ABNORMAL FOUND ELEC CONTROL PNL INSTALLED.  GALLEY POWER ON TEST ON GND.  NO ELEC SMELL EXISTING.
